# SDR MALA000651

- Difficulty date: October 29, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 9GA
- Condition: Failed
- Location: Lt Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR LIGHT WOULD NOT ILLUMINATE.  PERFORMED LAMPS TEST, LAMPS TESTED OK.  RECYCLED C/B F7, LIGHT CAME ON.  ON APPROACH LIGHT WENT OUT AGAIN.  RECYCLED F7 AGAIN LIGHT CAME BACK ON.  MAINTENANCE TROUBLESHOT LT MLG DOWNLOCK INDICATOR SWITCH AND RELAY.  CLEANED SWITCH AND REPLACED RELAY 9GA.  OPS CHECK GOOD.
